MAUDE Adverse Event Report: MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS

MEDTRONIC IRELAND ATTAIN SELECT II; CATHETER, PERCUTANEOUS
Model Number 6248V-90S
Medical Device Problem Codes Break (1069); Detachment Of Device Component (1104); Material Fragmentation (1261); Device Or Device Fragments Location Unknown (2590)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the implant procedure when the physician started to slit the catheter, the hub and part of the proximal catheter totally separated and detached from the remaining body of the catheter.The physician was required to cut away the remaining catheter with iris scissors.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The mechanical operation of the catheter peeling/slitting/splitting showed a spiral slit.The mechanical operation of the catheter was damaged.Visual analysis of the lead indicated damage during use.The analyst noted that the slitter was not returned, therefore brand and condition are unknown.Stress cracking (due to spiral slitting) was visible on shaft; shaft separated at 1.3cm from handle.Only a partial catheter was returned.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN SELECT II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6920978
Report Number9612164-2017-01384
Device Sequence Number13626210
Product Code DQY
UDI-Device Identifier00643169143197
UDI-Public00643169143197
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K123153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2019
Device Model Number6248V-90S
Device Catalogue Number6248V-90S
Device Lot Number0008669321
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2017
Initial Date Received by Manufacturer 07/26/2017
Supplement Date Received by Manufacturer11/07/2017
Initial Report FDA Received Date10/06/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR